MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? KEEL LEAVE-IN MODULAR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? KEEL LEAVE-IN MODULAR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number E2000001CN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, used as it needed, but with hammering metal piece broke off.This issue extended the surgery more than 30 minutes.

Brand Name
EVOLUTION® MP? KEEL LEAVE-IN MODULAR HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19323724
Report Number3010536692-2024-00306
Device Sequence Number12346270
Product Code LXH
UDI-Device Identifier00192629271616
UDI-Public00192629271616
Combination Product (Y/N)N
Initial Reporter CountryLH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberE2000001CN
Device Catalogue NumberE2000001CN
Device Lot NumberCN103232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale